# SDR QXEA2020013000070

- Difficulty date: January 30, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 20,324 hours, 21,966 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 2D11541
- Condition: Weak
- Location: Door Spring
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A JUMPSEAT COMPARTMENT SPRING IS WEAK. REMOVED FROM SERVICE.  INSTALLED NEW SPRING FOR FWD FA  EMERGENCY DOOR COMPARTMENT. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
